# SDR YENA20141218278

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 4,792 hours, 3,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 1740
- Condition: Faulty
- Location: Brake Sys
- Part time: 4,792 hours, 3,233 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS WARNING FOR LT AND RT BRAKE FAULT IAW FIM 32-41-00.  R & R BRAKE CONTROL MODULE MAU 1 SLOT 5 IAW AMM 32-41-07.  OPS CHECK GOOD.
